# SDR ZZDA2008169R1

- Difficulty date: November 4, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 3964899501
- Condition: Broken
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE AT L-1 DOOR WIRE LANYARD BROKEN.  REMOVED AND REPLACED WIRE LANYARD IAW REF MM 25-61.
